# SDR YENA200647

- Difficulty date: May 10, 2006
- Submitted: May 12, 2006
- Operation: Air carrier
- Aircraft: N526JB
- Make and model: Airbus A320-232
- Aircraft serial: 1546
- Aircraft time: 19,608 hours, 7,159 cycles
- System (JASC): 2330 · Entertainment System
- Part: Display
- Part number: 17722201
- Part serial: 231
- Condition: Odor
- Location: Seat 9d
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

HEAVY SMELL BETWEEN ROWS 11-20 AT CRUISE, TURNED TV'S OFF & SMELL CLEARED (HEAVIEST ON WINGS).  PERFORMED TSM 24-00-00-810-823.  FOUND NO CIRCUIT BREAKERS IN A/C TRIPPED.  NO HEAVY SMELL BETWEEN ROWS 11-20.  COULD NOT DUPLICATE FAULT OR SUSPICION.  PERFORMED TSM 23-39-00-810-801 SNIFF CHECK OF ALL VDU'S AND INSPECTION OF SEB'S ON ROWS 9-22 L/R WAS PERFORMED.  NOTED POTENT SMELL FROM VDU AT 9D.  REMOVED AND REPLACED VDU IAW LTV MM 23-39-00.  NO OTHER ABNORMALITIES NOTED.
